Couldn't find what you looking for?

TRY OUR SEARCH!

My sister started the pill 2.5 months ago. 2 weeks ago she had tingling up one arm and almost stopped breathing then went onto complete seizures. went to the hospital had another seizure (they took a CAT scan) sent her home then she had a 15 minute seizure taken to another hosptial. was there 6 days EGG (no sign of epilipsy). no test -its all in "her head" stress. BS I think is was the BCP. She stopped takin them that day. Almost stopped breathing Friday but it all happen again tonight. couldnt breath passed out, siezed for 1 min went to hospital. EMT talking with nurse possible TIA(mini stroke blood clot). What the hell??

How long does it take to get this BCP out ones sys?

Loading...

Is she on Warfarin?

My CT scan report said the following...

~~~~~~~~~~~~~~~~~~~~~~~~~

Technique:
Post contrast through the chest as per Pulmonary Embolism Protocol.

Findings:
The central pulmonary artery appears normal. There is evidence of a filling defect in relation to the area of the left pulmonary artery, just at the level of the branch of the upper lobe segmental branch. There is the impression of thickening in relation to the segmental branch of the anterior segment of the right upper lobe with further impression of a suspicious filling defect noted in relation to the apical segmental branch.
Further evidence of eccentric pulmonary emboli noted along the right interlobar artery, continuing into the apical segmental branch of the right lower lobe. Continuing eccentric filling defect noted to extend into the right inferior pulmonary artery with defect noted inferiorly. There is evidence of a filling defect noted in relation to the lateral basal segmental branch of the right lower lobe. Further evidence of filling defect is noted in relation to the third order division branches to the posterobasal segment of the right lower lobe. The upper lobe segmental branch appears to be intact.
The left pulmonary arteryappears to be well opacified. There is evidence of eccentric clot in relation to the lateral wall of the left inferior pulmonary artery which is noted to continue inferiorly into the segmental branches of the anteromedial basal and laterobasal segmental branches.

The aortic arch and the rest of the thoracic aorta appears normal in calibre. The heart and chambers seem to be within normal limits. No pleural effusions or segmental atelectasis or pleauroparenchymal infarcts are noted.

The visualized liver, spleen, pancreas and upper poles of both kidneys appear to be normal. The intrahepatic IVC appears to be patent. Delayed scan performed through the lower abdomen and pelvis.

There is evidence of a filling defect in relation to the left common iliac just beyond the bifurcation just beyond the confluence with clot noted to extend o the left external iliac and left internal iliacs.
Clot noted in relation to left common femoral and left superficial femoral veins. The pelvic structures appear to be within normal limits.

There is evidence of multiple acute pulmonary emboli in relation to both lungs.
These were noted to involve predominantly the segmental and subsegmental order division branches. There is however clot noted in relation to the right inferior, right interlobar and left inferior pulmonary arteries.

Extensive clot noted to extend from the left common iliac vein distally.

DR J SARAWAN

~~~~~~~~~~~~~~~~~~

In layman's terms... I am lucky to be here! The clots in my thigh extends all the way from below my knee to my pelvis - ONS SOLID CLOT in my main artery. The other clots has already traveled trough my body, through my HEART and is now stuck just outside of my heart in my main pulmonary artery outside my lungs... several other ones are already inside of my lungs.

It will take 6 months for my clots to dissolve...

If you're reading this and are on ANY form of Pill, read the inserts, Google it and speak to your doctor... but for your own well-being, don't just take anything out there!!! And if you're on Yasmin, please stop taking it. Here are links to more Yasmin cases - I would like to urge you to visit the "Yasmin Survivors Forum" (if you type it into your search engine it will come up), where there are many women (including myself) who have experienced terrible side effects from taking Yasmin, and are ready to offer support and advice.
Reply

Loading...